# SDR JJBA20241227055

- Difficulty date: December 4, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Pitot Probe
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STANDBY PITOT PROBE, WE FOUND EVIDENCE OF OVERHEATING ON WIRING AND CONNECTOR P0089. THE WIRE W102-0270-16 REMOVED FROM P0089 AND RELAY K0058 AND REPLACED.
